# SDR 07FDEA01984

- Difficulty date: May 26, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 51,714 hours, 36,706 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO A/C DISTRIBUTION BAY LT FLOOR STR-26L BADLY CORRODED APPROXIMATELY FS-720F-740.  JUST O/B OF DUCT.  REMOVED CORRODED SECTION OF STRINGER AT STA 720C TO 740 AND SPLICED IN A NEW SECTION OF STRINGER ON 26L IAW 727 SRM-53-10-3 FIG 1, STRINGER ORIG P/N#65-56236-18.
